MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; EXACTO COLD SNARE

US ENDOSCOPY EXACTO; EXACTO COLD SNARE
Model Number 00711094
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via vigilance report that during a patient procedure, the patient experienced a cut with the use of an exacto cold snare.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, a cause of the reported event could not be determined.The exacto cold snare instructions for use states, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." the device history record was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
EXACTO
Common Device Name
EXACTO COLD SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24328882
Report Number1528319-2026-00011
Device Sequence Number9541685
Product Code FGX
UDI-Device Identifier00724995182557
UDI-Public(01)00724995182557(11)250619(17)280619(10)12496069
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711094
Device Catalogue Number00711094
Device Lot Number(10)12496069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown